# SDR HNAA0800257

- Difficulty date: June 12, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 593-626
- Part time: 32,270 hours, 32,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LIGHT SURFACE.  SPOTS FOUND ON I/B SEAT RAILS BETWEEN FS 593 AND 626.  HFEC DONE - NO CRACKS.  SEAT RAIL REPAIRED BY SPLICE RD8-53-3886 AND FSR 07-3003.
